Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A relative Lubin–Tate theorem via higher formal geometry

Aaron Mazel-Gee, Eric Peterson and Nathaniel Stapleton

Algebraic & Geometric Topology 15 (2015) 2239–2268
Abstract

We formulate a theory of punctured affine formal schemes, suitable for describing certain phenomena within algebraic topology. As a proof-of-concept we show that the Morava K–theoretic localizations of Morava E–theory, which arise in transchromatic homotopy theory, corepresent a Lubin–Tate-type moduli problem in this framework.

Keywords
formal group, deformation, transchromatic homotopy theory, Lubin–Tate space
Mathematical Subject Classification 2010
Primary: 14L05
Secondary: 55N22
References
Publication
Received: 8 May 2014
Revised: 18 September 2014
Accepted: 20 November 2014
Published: 10 September 2015
Authors
Aaron Mazel-Gee
Department of Mathematics
University of California Berkeley
970 Evans Hall #3840
Berkeley, CA 94720-3840
USA
http://math.berkeley.edu/~aaron/
Eric Peterson
Department of Mathematics
University of California Berkeley
970 Evans Hall #3840
Berkeley, CA 94720-3840
USA
http://math.berkeley.edu/~ericp/
Nathaniel Stapleton
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue E18-369
Cambridge, MA 02139-4307
USA
http://math.mit.edu/~nstapleton/